IEEE - Institute of Electrical and Electronics Engineers, Inc. - Consistency Requirements for Integral Representations of Green’s Functions—Part I

Author(s): Ramakrishna Janaswamy
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2018
Volume: 66
Page(s): 4,060 - 4,068
ISSN (Electronic): 1558-2221
ISSN (Paper): 0018-926X
DOI: 10.1109/TAP.2018.2840826
Regular:

Rigorous consistency checks are presented for verifying the correctness of integral representations of Green's functions. We focus here on the Green's functions in open regions of the Helmholtz... View More

Advertisement